Linear differential equations of the second order with elementary basic central dispersions
Staněk, Svatoslav
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 22 (1983), p. 107-113 / Harvested from Czech Digital Mathematics Library
Published online : 1983-01-01
Classification:  34C10,  34C99
@article{120126,
     author = {Stan\v ek, Svatoslav},
     title = {Linear differential equations of the second order with elementary basic central dispersions},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {22},
     year = {1983},
     pages = {107-113},
     zbl = {0581.34036},
     mrnumber = {744705},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120126}
}
Staněk, Svatoslav. Linear differential equations of the second order with elementary basic central dispersions. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 22 (1983) pp. 107-113. http://gdmltest.u-ga.fr/item/120126/

Boгůvka O. Linear Differential Transformations of the Second Order, Thе Engliѕh Univегѕitiеѕ Prеѕѕ, London, 1971. (1971) | MR 0463539

Бopyвкa O. Teopuя глoбaльныx cвoйcmв oбыкнoвeнныx лuнeйныx дuффepeнцuaлъныx ypaвнeнuй вmopoгo nopядкa, Диффеpенциaльные ypaвнения, K28, XII, 1976, 1347-1383. (1976)

Borůvka O. , Lectures in the seminar of the Institute of Mathematics of the Czechoslovak Academy of Science in Brno.

Borůvka O. Sur les blocs des équations différentielles y" = q(t)y aux coefficients périodiques, Rend. Mat. (2), 8, S. VI, 1975, 519-532. (1975) | MR 0379945

Borůvka O. Sur quelques compléments á la théorie de Floquet pour les équations différentielles du deuxième ordre, Ann. mat. p. ed appl., S. IV, CH, 1975, 71-77. (1975) | MR 0374532 | Zbl 0311.34012

Neuman F. Note on bounded non-periodic solutions of the second-order linear differential equations with periodic coefficients, Mat. Nachrichten, 39, 1969, 217-222. (1969) | MR 0247193

Neuman F. Linear differential equations of the second order and their applications, Rend. Math. (3), Vol. 4, Série VI, 1971, 559-617. (1971) | MR 0311972 | Zbl 0227.34005